Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to: ``Harmonically immersed surfaces in $ {\bf R}\sp n$'' [Trans. Amer. Math. Soc. 307 (1988), no. 1, 363-372; MR0936822 (89g:53006)]


Authors: Gary R. Jensen and Marco Rigoli
Journal: Trans. Amer. Math. Soc. 311 (1989), 425-428
MSC: Primary 53A07; Secondary 53A10, 53C42
Original Article: Trans. Amer. Math. Soc. 307 (1988), 363-372.
MathSciNet review: 961630
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A07, 53A10, 53C42

Retrieve articles in all journals with MSC: 53A07, 53A10, 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0961630-1
PII: S 0002-9947(1989)0961630-1
Article copyright: © Copyright 1989 American Mathematical Society